Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

Encryption Applications of a Generalized Chaotic Map

PP: 3215-3233
Author(s)
Salwa K. Abd-El-Hafiz, Ahmed G. Radwan, Sherif H. AbdEl-Haleem,
Abstract
This paper presents the mathematical aspects of a generalized Sine map with arbitrary powers and scaling factor. The added parameters increase the degrees of freedom of the Sine map and give a versatile response that can be utilized in many applications. For each added parameter, the mapís chaotic behavior is analyzed using fixed points, bifurcation diagrams and Lyapunov exponents. Furthermore, two image encryption applications are introduced based on the generalized Sinemap. The first system only performs pixelvalue substitutions to focus on the effect of utilizing the generalized map. This system is controlled by fifteen different parameters and initial conditions of three generalized Sine maps.The second system performs both permutations and substitutions to achieve Shannonís diffusion and confusion properties. The two systems are analyzed using miscellaneous evaluation criteria such as pixel correlation coefficients, differential attack measures, histogram distributions and the National Institute of Standards and Technology (NIST) statistical test suite. Key sensitivity analysis is also performed and the mean square error and entropy measures are calculated. The analysis results are promising and demonstrate the benefits of utilizing the designed generalized map in image encryption applications.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved